# SDR MALA954308

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278MA
- Make and model: Fokker F27MK200
- Aircraft serial: 10280
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3261 - ON APPROACH TO MSP, THE NOSE GEAR DOWN AND LOCKED LIGHT WAS SLOW TO ILLUMINATE.  THE AIRCRAFT CONTINUED TO MSP.  MAINTENANCE CLEANED AND LUBED THE NOSE GEAR.  SYSTEM OPERATED SATSIFACTORILY.  (Z)
